MAUDE Adverse Event Report: CONMED PLUMEPEN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED PLUMEPEN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number PLPUL2020
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, plpul2020, ultra surgical smoke evacuation pencil, was being used during an unknown procedure on (b)(6) 2026 when it was reported, ¿plumepen ultra cracked in the middle of the procedure.The product is available for return.Account reported this happening two other times reporting that the crack resulted in plastic pieces falling into the patient.¿.There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was completed as planned.Further assessment found that all fragmentation was retrieved from the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
PLUMEPEN
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
WICKIMED
4-5/f, building b
tangjiao industrial area
lilin, huizhou, prc 51600 0
CH   516000
Manufacturer Contact
john berga
11311 concept blvd.
largo, FL 33773
7273995358
MDR Report Key24774836
Report Number1320894-2026-00074
Device Sequence Number21313658
Product Code GEI
UDI-Device Identifier20845854061210
UDI-Public(01)20845854061210(17)280915(10)WM20250928
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLPUL2020
Device Lot NumberWM20250928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic